# SDR SWAA051417

- Difficulty date: May 15, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 66,064 hours, 46,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L2 & R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 EMERGENCY EVAC SLIDES OUT OF ADJUST.  ADJUSTED SLIDES PER MM.
